Okay dudes, I saw my GI yesterday and we've decided to take a nice trip to Flagyl-land once again...14 days, 3 times a day. I can't decide when to start taking it. I am in the middle of my final exams (3 down, 4 to go, all next week) and I can't decide whether it would be better to have several days of headaches, nausea, and a metallic taste in my mouth, or whether I should just keep having my run-of-the-mill watery diarrhea! Oh, the options are simply scintillating!!!
I had watery diarrhea 7 times today, in the midst of my last practical exam of the year. By some miracle I managed to make it through without being a garden hose all over myself OR my patients. And I think I even passed the exam! HA!
Co-moderator - IBS Forum
Please always remember to consult your medical professional regarding your medical questions; this forum is intended to provide patient-to-patient support. Although some of us have healthcare backgrounds, we cannot diagnose or treat patients on the board.